Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 1, Pages 43–48 (Mi vmj713)  

Hankel determinant of third kind for certain subclass of multivalent analytic functions

D. Vamshee Krishnaa, D. Shalinib

a GITAM Institute of Science, Visakhapatnam 530045, Andhra Pradesh, India
b Dr. B. R. Ambedkar University, Srikakulam 532410, Andhra Pradesh, India

Abstract: The objective of this paper is to obtain an upper bound (not sharp) to the third order Hankel determinant for certain subclass of multivalent ($p$-valent) analytic functions, defined in the open unit disc $E$. Using the Toeplitz determinants, we may estimate the Hankel determinant of third kind for the normalized multivalent analytic functions belongng to this subclass. But, using the technique adopted by Zaprawa [1], i. e., grouping the suitable terms in order to apply Lemmas due to Hayami [2], Livingston [3] and Pommerenke [4], we observe that, the bound estimated by the method adopted by Zaprawa is more refined than using upon applying the Toeplitz determinants.

Key words: $p$-valent analytic function, upper bound, third Hankel determinant, positive real function.

DOI: https://doi.org/10.23671/VNC.2020.1.57538

Full text: PDF file (188 kB)
References: PDF file   HTML file

UDC: 512.643.86+517.546
MSC: 30C45, 30C50
Received: 26.11.2018
Language:

Citation: D. Vamshee Krishna, D. Shalini, “Hankel determinant of third kind for certain subclass of multivalent analytic functions”, Vladikavkaz. Mat. Zh., 22:1 (2020), 43–48

Citation in format AMSBIB
\Bibitem{VamSha20}
\by D.~Vamshee~Krishna, D.~Shalini
\paper Hankel determinant of third kind for certain subclass of multivalent
analytic functions
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 1
\pages 43--48
\mathnet{http://mi.mathnet.ru/vmj713}
\crossref{https://doi.org/10.23671/VNC.2020.1.57538}


Linking options:
  • http://mi.mathnet.ru/eng/vmj713
  • http://mi.mathnet.ru/eng/vmj/v22/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:48
    Full text:12
    References:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021